| Catalog Number |
QNR916 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the available information the tubing leaked.The device was explanted and replaced.
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report, and capa.No ncs nor capas were identified.There were 3 complaints identified against this lot; however, with various failure modes.Therefore, this is not considered a trend.Devices met specification prior to release.
Event or Problem Description
Additional Manufacturer Narrative
Titan otr pump and cylinders 1 and 2 were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.A separation, surrounded by abrasion, was noted on the longer exhaust tube of the pump.This is a site of leakage.Both cylinders were received with tow sutures still attached.No functional abnormalities were noted with cylinder 1 or cylinder 2.Based on examination of the returned product, it was concluded that the abrasion marks noted on both exhaust tubes and inlet tube of the pump matched in such a way to conclude that they had overlapped and abraded against one another while in-vivo enough to cause a separation.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.